2019
Том 71
№ 6

All Issues

Kharazishvili A. B.

Articles: 6
Article (English)

On Bijective Continuous Images of Absolute Null Sets

Kharazishvili A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 8. - pp. 1134-1138

The images of absolute null sets (spaces) under bijective continuous mappings are studied. It is shown that, in general, these images do not possess regularity properties from the viewpoint of topological measure theory.

Article (English)

On Countable Almost Invariant Partitions of G-Spaces

Kharazishvili A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 510–517

For any σ -finite G-quasiinvariant measure μ given in a G-space, which is G-ergodic and possesses the Steinhaus property, it is shown that every nontrivial countable μ-almost G-invariant partition of the G-space has a μ-nonmeasurable member.

Article (Ukrainian)

Borel measures in the space R α

Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 665-668

Article (Ukrainian)

Cylindrical and Borel σ-algebras

Buldygin V. V., Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 12–17

Article (Ukrainian)

Some σ-algebras

Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 216 – 220

Article (Ukrainian)

Borel measures in nonseparable metric spaces

Buldygin V. V., Kharazishvili A. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 552—556